# SDR LR7A07116

- Difficulty date: October 1, 2007
- Submitted: November 1, 2007
- Operation: Air carrier
- Aircraft: N404LC
- Make and model: Lkheed 382G
- Aircraft serial: 4763
- Aircraft time: 56,958 hours, 34,806 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Bracket
- Part number: 33138901
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-7 CHECK PER JOB CARD HC2111 FOUND CARGO AIR COND AUX VENT DUCT ASSY UPPER & LOWER MOUNTING BRACKET CRACKED.  REPAIR ACCOMPLISHED IAW LYNDEN AIR CARGO MEA 382-21-07-066.
